Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Boundary behavior of solutions of parabolic equations with discontinuous coefficients


Author: Neil A. Eklund
Journal: Bull. Amer. Math. Soc. 77 (1971), 788-792
MSC (1970): Primary 35K20, 35K10; Secondary 35R05
DOI: https://doi.org/10.1090/S0002-9904-1971-12807-0
MathSciNet review: 0293234
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. G. Aronson, Non-negative solutions of linear parabolic equations, Ann. Scuola Norm. Sup. Pisa (3) 22 (1968), 607–694. MR 0435594
  • 2. I. Babuška and R. Výborný, Reguläre und stabile Randpunkte für das Problem der Wärmeleitungsgleichung, Ann. Polon. Math. 12 (1962), 91–104 (German). MR 0206528
  • 3. W. Littman, G. Stampacchia, and H. F. Weinberger, Regular points for elliptic equations with discontinuous coefficients, Ann. Scuola Norm. Sup. Pisa (3) 17 (1963), 43–77. MR 0161019
  • 4. I. Petrovsky, Zur ersten Randwertaufgabe der Wärmeleitungsgleichung, Compositio Math. 1 (1934), 383-419.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35K20, 35K10, 35R05

Retrieve articles in all journals with MSC (1970): 35K20, 35K10, 35R05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12807-0